Facebook Twitter Instagram YouTube

Optimal control of Bose–Einstein condensates in three dimensions

TitleOptimal control of Bose–Einstein condensates in three dimensions
Publication TypeJournal Article
Year of Publication2015
AuthorsMennemann, J-F, Matthes, D, Weishäupl, R-M, Langen, T
JournalNew Journal of Physics
Volume17
Issue11
Pagination113027
Date PublishedJan-11-2015
URLhttp://stacks.iop.org/1367-2630/17/i=11/a=113027?key=crossref.58f58bff6d7b60bb2470f377560f3a9c
DOI10.1088/1367-2630/17/11/113027
Short TitleNew J. Phys.